# SDR GTIA96NK012

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE CANTED FRAME SECTION AT STATION Y1104 BETWEEN LONGERONS 10 LEFT TO 23 LEFT CRACKED.  REPLACED FUSELAGE CANTED FRAME SECTION IAW ARM 51-01, PARAGRAPH C.  (M)
